`a`
Related Articles
1

Characterizations of Sobolev functions that vanish on a part of the boundary

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 729 - 743, 2017

Moritz Egert - (email), Patrick Tolksdorf - (email)

 Abstract       References       Full Text      Related Articles

2

A two-step mixed inpainting method with curvature-based anisotropy and spatial adaptivity

Inverse Problems and Imaging  Volume 11, Issue 2, Pages : 247 - 262, 2017

Francisco J. Ibarrola - (email), Ruben D. Spies - (email)

 Abstract       References       Full Text      Related Articles

3

On the Cauchy problem of the modified Hunter-Saxton equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2047 - 2072, 2016

Yongsheng Mi - (email), Chunlai Mu - (email), Pan Zheng - (email)

 Abstract       References       Full Text      Related Articles

4

Discrete Schrödinger equation and ill-posedness for the Euler equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 281 - 293, 2016

In-Jee Jeong - (email), Benoit Pausader - (email)

 Abstract       References       Full Text      Related Articles

5

On the optimal control of the free boundary problems for the second order parabolic equations. II. Convergence of the method of finite differences

Inverse Problems and Imaging  Volume 10, Issue 4, Pages : 869 - 898, 2016

Ugur G. Abdulla - (email)

 Abstract       References       Full Text      Related Articles

6

On the Rayleigh-Taylor instability for the compressible non-isentropic inviscid fluids with a free interface

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2767 - 2784, 2016

Jing Wang - (email), Feng Xie - (email)

 Abstract       References       Full Text      Related Articles

7

Sharp well-posedness for the Chen-Lee equation

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2179 - 2202, 2016

Ricardo A. Pastrán - (email), Oscar G. Riaño - (email)

 Abstract       References       Full Text      Related Articles

8

Well-posedness and ill-posedness for the cubic fractional Schrödinger equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2863 - 2880, 2015

Yonggeun Cho - (email), Gyeongha Hwang - (email), Soonsik Kwon - (email), Sanghyuk Lee - (email)

 Abstract       References       Full Text      Related Articles

9

On the Cauchy problem for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 871 - 889, 2014

Defu Chen - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

10

On controllability of a linear elastic beam with memory under longitudinal load

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 231 - 245, 2014

Sergei A. Avdonin - (email), Boris P. Belinskiy - (email)

 Abstract       References       Full Text      Related Articles

11

On ill-posedness for the generalized BBM equation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4565 - 4576, 2014

Xavier Carvajal - (email), Mahendra Panthee - (email)

 Abstract       References       Full Text      Related Articles

12

A note on the Trace Theorem for domains which are locally subgraph of a Hölder continuous function

Networks and Heterogeneous Media  Volume 9, Issue 1, Pages : 191 - 196, 2014

Boris Muha - (email)

 Abstract       References       Full Text      Related Articles

13

Ill-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity $|u|^2$

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1395 - 1405, 2014

Tsukasa Iwabuchi - (email), Kota Uriya - (email)

 Abstract       References       Full Text      Related Articles

14

Analysis of the Hessian for inverse scattering problems. Part III: Inverse medium scattering of electromagnetic waves in three dimensions

Inverse Problems and Imaging  Volume 7, Issue 4, Pages : 1139 - 1155, 2013

Tan Bui-Thanh - (email), Omar Ghattas - (email)

 Abstract       References       Full Text      Related Articles

15

Hessian metrics, $CD(K,N)$-spaces, and optimal transportation of log-concave measures

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1511 - 1532, 2013

Alexander V. Kolesnikov - (email)

 Abstract       References       Full Text      Related Articles

16

Well-posedness and ill-posedness for the 3D generalized Navier-Stokes equations in $\dot{F}^{-\alpha,r}_{\frac{3}{\alpha-1}}$

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 437 - 459, 2013

Chao Deng - (email), Xiaohua Yao - (email)

 Abstract       References       Full Text      Related Articles

17

On the optimal control of the free boundary problems for the second order parabolic equations. I. Well-posedness and convergence of the method of lines

Inverse Problems and Imaging  Volume 7, Issue 2, Pages : 307 - 340, 2013

Ugur G. Abdulla - (email)

 Abstract       References       Full Text      Related Articles

18

On the constants in a Kato inequality for the Euler and Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 557 - 586, 2011

Carlo Morosi - (email), Livio Pizzocchero - (email)

 Abstract       References       Full Text      Related Articles

19

Anisotropic Gevrey regularity for mKdV on the circle

DCDS Supplements  Volume 2011, Issue Special, Pages : 634 - 642, 2011

Heather Hannah - (email), A. Alexandrou Himonas - (email), Gerson Petronilho - (email)

 Abstract       Full Text      Related Articles      

20

On well-posedness of the Degasperis-Procesi equation

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 469 - 488, 2011

A. Alexandrou Himonas - (email), Curtis Holliman - (email)

 Abstract       References       Full Text      Related Articles

21

On the ill-posedness result for the BBM equation

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 253 - 259, 2011

Mahendra Panthee - (email)

 Abstract       References       Full Text      Related Articles

22

A 2-adic approach of the human respiratory tree

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 405 - 422, 2010

Frédéric Bernicot - (email), Bertrand Maury - (email), Delphine Salort - (email)

 Abstract       Full Text      Related Articles

23

Stokes-Brinkman transmission problems on Lipschitz and $C^1$ domains in Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 493 - 537, 2009

Mirela Kohr - (email), Cornel Pintea - (email), Wolfgang L. Wendland - (email)

 Abstract       Full Text      Related Articles

24

Trace theorems for trees and application to the human lungs

Networks and Heterogeneous Media  Volume 4, Issue 3, Pages : 469 - 500, 2009

Bertrand Maury - (email), Delphine Salort - (email), Christine Vannier - (email)

 Abstract       Full Text      Related Articles

25

Image recovery using functions of bounded variation and Sobolev spaces of negative differentiability

Inverse Problems and Imaging  Volume 3, Issue 1, Pages : 43 - 68, 2009

Yunho Kim - (email), Luminita A. Vese - (email)

 Abstract       Full Text      Related Articles

26

On the time evolution of Wigner measures for Schrödinger equations

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 559 - 585, 2008

Rémi Carles - (email), Clotilde Fermanian-Kammerer - (email), Norbert J. Mauser - (email), Hans Peter Stimming - (email)

 Abstract       Full Text      Related Articles

27

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

28

Ill-Posedness for the Benney system

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 965 - 972, 2006

Adán J. Corcho - (email)

 Abstract       Full Text      Related Articles

29

On certain nonlinear parabolic equations with singular diffusion and data in $L^1$

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 589 - 612, 2005

C. García Vázquez - (email), Francisco Ortegón Gallego - (email)

 Abstract       Full Text      Related Articles

30

On the regularity of integrable conformal structures invariant under Anosov systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 377 - 385, 2004

Rafael De La Llave - (email), Victoria Sadovskaya - (email)

 Abstract       Full Text      Related Articles

31

The evolution thermistor problem with degenerate thermal conductivity

Communications on Pure and Applied Analysis  Volume 1, Issue 3, Pages : 313 - 325, 2002

María Teresa González Montesinos - (email), Francisco Ortegón Gallego - (email)

 Abstract       Full Text      Related Articles